Yasmin Oral Contraceptive reviews
Read or post reviews on thousands of acne products & treatments.
21 yellow tablets
3 mg drosperinone and 0.03 mg ethinyl estradiol.
lactose monohydrate NF, corn starch NF, pregelatinized starch NF, povidone 25000 NF, magnesium stearate NF, hypromellose USP, macrogol 6000 NF, titanium dioxide USP, talc USP, and ferric oxide pigment, yellow NF. The white inert film-coated tablets contain lactose monohydrate NF, microcrystalline cellulose, magnesium stearate NF, hypromellose USP, talc USP, and titanium dioxide USP.
7 white inert film-coated tablets
Lactose monohydrate NF, corn starch NF, povidone 25000 NF, magnesium stearate NF, hypromellose USP, talc USP, and titanium dioxide USP.
The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
Where to buy
Acne.org is not associated with this product. All proceeds from links go to charity.
[The prices listed above may change at any time and in some cases do not include shipping.]
I thought acne was bad. Got diagnosed with noninvasive DCIS (breast cancer) and my surgeon told me the pill brought it out. If i could go back i would of punched myself in the face for going on this.
Asking a question for people who this pill worked for clearing acne: was it normal that acne became more active in the first month? ive been on accutane a year ago, so having pimples again is painful... however, they arent cystic or anything its bearable.... but my skin has been getting worse, should i keep taking the pill or ditch it?
My 17 year old daughter has struggled with acne for years and we have tried virtually everything including accutane (which she was pulled off of because her liver enzymes spiked). Nothing has lasted. She had tried the pill previously (Ortho tricycline I believe) but she started to break out worse and gain weight immediately so she was too discouraged to continue past about a month and a half. She has just started yasmin. She did have an initial breakout towards the end of the first week through the second week. There were a few days that it was pretty bad. A lot of small whiteheads all over. By the third week that breakout stopped and she is clearing nicely. She is into the first month's placebo pills now and actually went without makeup yesterday and did not feel like people would be staring at her (her words). She is definitely healing now but has a ways to go. Lots of red healing marks and a few small pimples left but the initial breakout seems to be over (fingers crossed). She is very encouraged and feels like this will work for her and she will finally be clear with smooth skin. Luckily initial breakout was short lived. The only side effect she is having is that she is very tired. Nothing else. No weight gain, no headaches, etc. Did anyone else have this tiredness? I am wondering if it will go away after awhile or if she will just have to deal with it the whole time and if so if there is anything she can do to try to help mitigate her fatigue.
So I'm 20 and I decided to begin Yasmin for my moderate acne a month ago. I am just starting pack two tomorrow. My skin has never been so good EVER. Honestly from day one it worked for me with absolutely so initial break out (well so far anyway!) I have got the odd spot here and there but they are very easy to deal with that I don't complain at all! This is completely worth it! I must admit I did get a few headaches at the beginning maybe first two to three weeks but other than that it's been fantastic! Definitely worth a try if your struggling like I have for the past 5 years! I've tried EVERYTHING, topical treatments, anti biotics (which worked for a year then acne came back), dianette was no good for me but Yasmin by far has been clearing my acne remarkably!
I have been on this pill for almost 10 years. I thought it was the only way I could be acne free, but six months ago I decided to quit it, I simply couldn't take the side effects anymore... of course my acne came back eventually and it was like a nightmare to be dealing with it again, so after a lot of research i finally cleared it naturally, and I couldn't be happier...
I have stopped drinking coffee, dairy and eat less sugar.
Take zinc 30 mg every night (make sure to have it with food, otherwise you will feel nauseated).
Vitamin D3 1000 U
I also apply a topic antibiotic everyday with Clidamycin 1%. I just apply it on my chin where I tend to break out more.
For a deep cleansing of my pores a try to go steam room at least 3 times a week, it is so relaxing and effective... but make sure to wash your face well before hand and take all traces of make up first. My skin gets super clean and I love that this practice also has anti aging benefits, due to the fact of blood flowing and bringing oxygen and nutrients to your skin
I also use Saline solution 0.9% as a toner after washing my face morning and night, it recovers the natural PH of the skin, close pores, control Oiliness and give me a nice glow, with the advantage of being chemical free and super affordable.
I hope it helps.
I had acne when I was a teenager and it didn't improve with time. I tried antibiotics, creams, gels... Nothing seemed to work.A dermatologist told me to try the pill, and in my desperation to clear my skin, I did. Worst mistake ever. I took yasmin and the skin improved, cleared, but I stopped after 3 months and the acne came back MUCH worse! It was so bad it affected me psychologically, I was in uni at the time and I really struggled to leave home and go to class. I hated my face. It was even swollen by the amount of spots! Then I took roaccutane. It's a really strong treatment, it can affect you organs and made me depressed, my skin was dramatically dry, I got my first wrinkles (yay!), my lips were so dry that something they would cut when I smiled. Even so, it worked, my skin was much better at the end, clear. I was left with lots of scars but no marks. After stoping the treatment, a bit of acne came back. Not as bad as before, but it did. The doctor told me that my acne was hormonal so it could only be controlled with the pill. I started taking Dretinelle (basically same as yasmin, which I didn't know). I've been on it for years, and I'm now going off it. I'm stopping today. I'm gonna take some food suplements and look after my diet really well, and go back to topical creams. My skin might not be great but the pill isn't worth it. Plus it stopped working for my skin. The pill has so many risks, ended up giving me palpitations and arrhythmia, and very strong headaches. My sex drive is gone. And something that not many people know, is that even though Yasmin helps clear the skin while taking it, it has an ingredient that makes your skin go wild once you stop. Google it. But honestly, don't take it.
About to start my break week of Month 3 (so 7 days until month 4), and my skin is still not clear. The first month my skin was really smooth (am also taking Tetralysal and started that a month before Yasmin), month two my skin became extremely bumpy with skin coloured bumps, and now my skin is a little less bumpy but I'm starting to get quite a few whiteheads and getting a lot more spots than in the first month and my skin is still quite oily. Fingers crossed things improve in month 4....
Anyone else have a similar experience?
I started taking these pills and switched over brands, all with Drospirenone for about 8 years (Jasmin, Jasminiq, Femelle and Yaxibelle). It was only for birth control, I got some black or whiteheads from time to time but nothing serious.
After I stopped taking them I had an adult acne, awful and painful, product of the prolonged use of this type of pills (my gyn told me so). I would say that as long as you take them your skin and hair would look great, it's an amazing contraceptive but after you stop taking the pill all hell can break loose... Now I've tried many natural remedies (vitamins, masks, etc), and finally decided to try another contraceptives with another component diferent than Drospirenone, so I don't have the same reaction when I want to be off the pill.
Obviously, it depends on each person, but it quite a common issue with drospirenone, so if you're taking this and want to check, talk to your doctor.
If you have any questions send me a message, I'm starting the log for the new pills....
So I'm 20 I have had acne since I was 10 years old. I've been on all the forms of antibiotics available from the NHS for acne, all topical treatments and i've been on Roaccutane/Isotretinoin twice and did a half course so was on that for a year and a half split up into different time periods. I've used all the types of contraception injection, patch & three different types of the pill. This is the only thing that has ever worked for me, ever. I honestly really advise trying this; you might be apprehensive reading reviews because every person is different and has different re actions to pills but if you have cystic or bad acne and are looking for a solution this is it. You have to stick to it though; skin gets a little bit worse before it gets better but then it really clears up :)